Advertisement

Communications in Mathematical Physics

, Volume 202, Issue 1, pp 197–236 | Cite as

Separatrix Splitting for Systems with Three Time Scales

  • G. Gallavotti
  • G. Gentile
  • V. Mastropietro

Abstract:

An exact expression for the determinant of the splitting matrix is derived for three degrees of freedom systems with three time scales: it allows us to analyze the asymptotic behaviour needed to amend the large angles theorem proposed in Ann. Inst. H. Poincaré, B-60, 1 (1994). The asymptotic validity of Mel'nikov's integrals is proved for the class of models considered, which are polynomial perturbations. The technique for exhibiting cancellations is inspired by renormalization theory in quantum electrodynamics and uses an analogue of Dyson's equations to prove an infinite family of identities, due to symmetries, that remind us of Ward's identities.

Keywords

Asymptotic Behaviour Large Angle Exact Expression Quantum Electrodynamic Infinite Family 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Copyright information

© Springer-Verlag Berlin Heidelberg 1999

Authors and Affiliations

  • G. Gallavotti
    • 1
  • G. Gentile
    • 2
  • V. Mastropietro
    • 3
  1. 1.Dipartimento di Fisica, Università di Roma 1, P. le Moro 2, 00185 Roma, Italy.¶E-mail: giovanni@ipparco.roma1.infn.itIT
  2. 2.Dipartimento di Matematica, Università di Roma 3, Largo S. Leonardo Murialdo 1, 00146 Roma, Italy.¶E-mail: gentile@ipparco.roma1.infn.itIT
  3. 3.Dipartimento di Matematica, Università di Roma 2, Viale Ricerca Scientifica, 00133 Roma, Italy.¶E-mail: vieri@ipparco.roma1.infn.itIT

Personalised recommendations